Commutativity Results for Multiplicative (Generalized) (α,β) Reverse Derivations on Prime Rings

Authors

  • Zahraa S. M. Alhaidary Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq
  • Abdulrahman H. Majeed Department of Mathematic, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.9.26

Keywords:

Derivation, Prime Ring, Reverse, Multiplicative (Generalized) (α,β) Reverse Derivation, Generalized Multiplicative (α,β) Reverse Derivation

Abstract

Let  be a prime ring,  be a non-zero ideal of  and   be automorphism on. A mapping  is called a multiplicative (generalized)  reverse derivation if  where  is any map (not necessarily additive). In this paper, we proved the commutativity of a prime ring R admitting a multiplicative (generalized)  reverse derivation  satisfying any one of the properties:

 

 

 for all x, y  

Downloads

Download data is not yet available.

Downloads

Published

2021-09-30

Issue

Section

Mathematics

How to Cite

Commutativity Results for Multiplicative (Generalized) (α,β) Reverse Derivations on Prime Rings. (2021). Iraqi Journal of Science, 62(9), 3102-3113. https://doi.org/10.24996/ijs.2021.62.9.26

Similar Articles

11-20 of 499

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>